# SDR ASAA2020100733323

- Difficulty date: October 7, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 17,576 hours, 5,578 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989085
- Part serial: 21269
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 22,928 hours, 7,127 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START ON RECALL-CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED, AFTER MASTER CAUTION RESET ZONE TEMP LIGHT GOES OUT.  GROUNDED-YES.  PACK TEMP CONTROL BITE DONE FOR LT AND RT PACK.  NO FAULTS ON LT PACK AND 2 FAULTS ON RT PACK, FAULTS 21-51267 (PACK TCV) AND 21-5166 (LIMIT SWITCH) ACTIVE.  B737-900 FIM 21-62 TASK 824 FOLLOWED: 3 C/B RESET PROCEDURE NO HELP.  REMOVED AND REPLACED RT PACK TCV, REF B737-900 AMM 21-51-10.  REPAIR CONFIRMATION COMPLETE AND BITE SHOWS NO FAULTS.  LEAK CHECK GOOD.  GROUND VERIFICATION SUCCESSFUL.
